# SDR U2RA20180419001

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 74,274 hours, 22,550 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: LP101
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 74,274 hours, 22,550 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH THE EMERGENCY LIGHTS ON , THE AFT LEFT EXIT SIGN HAS ONLY 3 LIGHT BULBS WORKING..   REPLACED THE BULBS IAW AMM 33-51-10. OPS TESTED SATISFACTORY.
